Phone: +52 55 5622 7878, Fax: +52 55 5622 7722
Eigentensors of the Lichnerowicz operator in Euclidean Schwarzschild metrics†
Article first published online: 16 FEB 2006
Copyright © 2006 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 15, Issue 9, pages 653–662, September 2006
How to Cite
Martínez-Morales, J.L. (2006), Eigentensors of the Lichnerowicz operator in Euclidean Schwarzschild metrics. Ann. Phys., 15: 653–662. doi: 10.1002/andp.200510184
I dedicate this article to my father José L. Martínez-Pineda.
- Issue published online: 24 JUL 2006
- Article first published online: 16 FEB 2006
- Manuscript Accepted: 17 JAN 2006
- Manuscript Revised: 19 DEC 2005
- Manuscript Received: 12 OCT 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!